# SDR DALA1140780138

- Difficulty date: April 12, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 60,446 hours, 26,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER LBL & RBL 85.9, FS 966.  REPAIRED IAW ERA 481423-14.
